# SDR RRXA10806

- Difficulty date: February 15, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N801GP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46039
- Aircraft time: 79,863 hours, 31,419 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Drive Link
- Part number: NPN
- Condition: Gouged
- Location: Sta.319
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND GOUGED DAMAGE TO R/H O/B FLAP CENTER DRIVE LINK AT STA. 319, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  /////CORRECTIVE ACTION///// REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8. FABRICATED REPAIR AND INSTALLED IAW E.O.#01-006 WITH APPROVED 8110-3 DATED 02/15/01.
